# SDR TWAA0003302

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE SKIN CRACKED AT FASTENER HOLE OF STA 965 FRAME AND BELOW STRINGER 16R.  REPAIRED CRACKED SKIN PER SRM 53-04, PAGE 93 FIG 17.
